# SDR SWIA971537

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Regulator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE DUCT LEAK LIGHT CAME ON DURING DESCENT.  SHUT ENGINE DOWN ACCORDING TO QRH PROCEDURES.  REMOVED AND REPLACED RIGHT DE-ICE PRESSURE REGULATOR.  RUN UP CHECKS GOOD ON DUCT LEAK.  NO LEAKS FOUND.
